Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2018, 2:56 PM EDT for Wilkinson County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2018, 2:56 PM EDT (18:56 UTC)
- Expired
- Aug 7, 2018, 3:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 29 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
571
WWUS82 KFFC 071856
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT TUE AUG 7 2018
GAZ084-071930-
Wilkinson GA-
256 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON COUNTY UNTIL
330 PM EDT...
At 255 PM EDT...a strong thunderstorm was over Ivey, or 8 miles
northwest of Irwinton...moving southeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Toomsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3270 8324 3289 8339 3294 8334 3295 8329
3294 8328 3296 8326 3298 8321 3297 8318
3298 8317 3299 8318 3293 8306 3291 8305
3288 8305 3288 8304
TIME...MOT...LOC 1855Z 313DEG 6KT 3291 8327
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:30 PM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Aug 7, 1:30 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 130 PM EDT Tue Aug 7 2018 .UPDATE... No significant changes made to the going forecast. Adjusted hourly parameters, i.e. Temp/DewPt, clouds, etc., but overall trends remain unchanged with isolated to scattered convection developing across the region with diurnal heating. Despite any large-scale, organized, mid/upper-level support, with moderate instability and mid-level lapse rates present across the region a few strong to marginally severe thunderstorms will be possible again this afternoon into the early evening. 20 && .PREV DISCUSSION... /Issued 809 AM EDT Tue Aug 7 2018/ PREV DISCUSSION... /Issued 409 AM EDT Tue Aug 7 2018/ SHORT TERM /Today through Wednesday/... Primary concerns in the short term once again includes coverage and intensity of convection in the afternoon/evening periods. However also concerned about extreme heat. Pattern starting to change by Wed as westerlies slowly push into TN and northern AL/GA. For today, again expect isolated TSRA to develop around 1PM and expand to about 30% coverage with slightly higher coverage over middle and eastern GA. Also, with high SBCAPE values around 2500 J/kg, some storms will be strong and one or two could become severe. After convection dissipates by midnight, will have to watch for any rogue MCS development in westerlies. Hires models keeping those storms NW of CWA by Wed morning, but wouldn't be surprised if remnant convection and clouds persist a little longer than forecast. By afternoon, new development along any remaining boundaries or a weak remnant MCV, could become quite strong with much greater coverage than previous days. Have PoPs of 60-70% Wed afternoon in north and northwest GA with PoPs decreasing down to 30% south of Columbus and Macon. Storms may persist into the overnight hours if they become organized. Finally, saw heat index values of 105 to 109 yesterday in parts of middle GA as not only dewpoints were high but temperatures as well, which were 3 to 5 degs above the forecast I put out yesterday. Have used a 50-50 blend of 2-day persistence and model consensus blend for max temps today and Wed. The hourly temps and dewpoints derived from this indicate will see heat index values similar to yesterday this afternoon. Have issued advisory for much of middle GA from 1- 7pm when HI values will be highest. With clouds and more widespread convection, not as confident about advisory criteria being met Wed so have deferred any issuance to later shifts. SNELSON LONG TERM /Wednesday Night through Monday/... The upper level trough over the Great Lakes region Thursday will move over the northeast U.S. on Friday which will push the surface front into the TN Valley and north GA through this period. The extended models diverge somewhat on Saturday and Sunday as far as placement and intensity of deepening low over Great Lakes and Midwest, but are in fair agreement as far as stalling the surface front across portions of the forecast area. Big differences noted by the beginning of next week as far as the development of the upper low and its track, with GFS slower and further south in positions of low. GFS also has better run-to-run consistency bringing the next surface front into the forecast area early next week. Will continue chance of showers/thunderstorms, With likely chances across northern portions of forecast area on Thursday and Friday with the proximity of the surface front. The surface front/boundary will help focus convective development through the weekend with the second front moving through the forecast area next week. Models are in good agreement showing increased moisture across the area, and expect increased clouds as well as scattered showers and thunderstorms to keep afternoon high temperatures just below normal with overnight lows near normal through the period. Atwell && .AVIATION... 18Z Update... VFR conditions are expected to predominate across the forecast area through most of this forecast period. Local MVFR or lower visibilities will develop between 06Z and 14Z, however I do not anticipate any significant impacts at the TAF sites at this time. Isolated to scattered convection is expected, generally between 18Z and and 06Z this afternoon/evening. Scattered convection is expected to develop again Wednesday afternoon with greater coverage across northern portions of the area. Winds will be light and somewhat variable in direction, generally 6kt or less, but will favor southwest through northwest. //ATL Confidence...18Z Update... Medium confidence on TSRA coverage/timing this afternoon/evening. High confidence all other elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 92 73 92 73 / 30 30 40 20 Atlanta 92 76 91 73 / 30 30 50 30 Blairsville 86 67 85 67 / 30 30 60 40 Cartersville 92 72 91 71 / 30 30 50 40 Columbus 94 76 93 75 / 40 40 30 20 Gainesville 90 73 90 72 / 30 30 50 30 Macon 95 74 95 74 / 40 30 30 20 Rome 93 73 92 71 / 30 30 60 40 Peachtree City 93 74 92 72 / 30 30 40 30 Vidalia 93 74 93 75 / 30 30 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Houston...Jasper...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Monroe...Montgomery...Muscogee...Peach... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Twiggs... Upson...Warren...Washington...Webster...Wheeler...Wilcox... Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Aug 7, 2:56 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 256 PM EDT Tue Aug 7 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 256 PM EDT Tue Aug 7 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A heat advisory is in effect until 7 PM this evening with heat index values ranging from 102 to 107 degrees mainly in middle Georgia, generally south of a line from Columbus to Forsyth to Washington. Scattered showers and thunderstorms are expected to continue through this evening. Any thunderstorms that develop could become strong to severe with gusty winds, frequent lightning, large hail and heavy rain. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered showers and thunderstorms are expected each day, with increasing chances Thursday through Sunday. Widespread severe weather is not anticipated, however, some storms could produce strong winds, frequent lightning and heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 7, 2:20 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
220 PM EDT TUE AUG 7 2018
GAZ072-083-084-071900-
Wilkinson GA-Jones GA-Twiggs GA-
220 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILKINSON...SOUTHEASTERN
JONES AND NORTHERN TWIGGS COUNTIES UNTIL 300 PM EDT...
At 220 PM EDT...a strong thunderstorm was over Mountain Springs, or 8
miles southeast of Gray...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gordon, Dry Branch, Postell, James, Myricks Mill, Mountain Springs,
Griswoldville, Fitzpatrick and Greenberry Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3280 8351 3281 8349 3282 8350 3282 8349
3285 8351 3285 8352 3294 8356 3301 8340
3297 8337 3293 8336 3293 8334 3281 8325
3273 8348
TIME...MOT...LOC 1820Z 331DEG 7KT 3291 8346
WIND...40MPHSpecial weather statement, Aug 7, 2:30 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT TUE AUG 7 2018
GAZ080-091>093-071915-
Macon GA-Schley GA-Taylor GA-Marion GA-
230 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON...SCHLEY...
SOUTHWESTERN TAYLOR AND NORTHEASTERN MARION COUNTIES UNTIL 315 PM
EDT...
At 230 PM EDT...a strong thunderstorm was over Rupert, or 11 miles
south of Butler...moving south at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Butler, Ellaville, Ideal, Putnam, Murrays Crossroads, Tazewell,
Doyle, Fountainville, Rupert, Charing, Walls Crossing and Mauk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3224 8447 3256 8449 3258 8413 3224 8413
TIME...MOT...LOC 1830Z 354DEG 9KT 3241 8431
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 7, 2:35 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
235 PM EDT TUE AUG 7 2018
GAZ048-049-057>059-071900-
Butts GA-Morgan GA-Jasper GA-Newton GA-Henry GA-
235 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHWESTERN MORGAN...
NORTHERN JASPER...NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 300 PM
EDT...
At 235 PM EDT...a line of strong thunderstorms was along a line
extending from near Newborn to near Blacksville...and moving east at
5 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
McDonough, Covington, Jackson, Madison, Locust Grove, Porterdale,
Rutledge, Newborn, Mansfield, Jenkinsburg, Shady Dale, Stewart,
Blacksville, Ola, Turtle Cove, Worthville, Eudora, North Alcovy,
Fincherville and Godfrey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3343 8353 3339 8354 3323 8407 3328 8410
3329 8409 3330 8411 3346 8421 3363 8370
3360 8368 3365 8364 3368 8354 3347 8333
TIME...MOT...LOC 1835Z 289DEG 6KT 3357 8367 3341 8411
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Aug 7, 2:39 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT TUE AUG 7 2018
GAZ078-079-089>091-071930-
Chattahoochee GA-Harris GA-Marion GA-Talbot GA-Muscogee GA-
239 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHATTAHOOCHEE...
SOUTHEASTERN HARRIS...NORTHWESTERN MARION...SOUTHWESTERN TALBOT AND
NORTHEASTERN MUSCOGEE COUNTIES UNTIL 330 PM EDT...
At 239 PM EDT...a strong thunderstorm was over Baughville, or 9 miles
west of Talbotton...moving south at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Talbotton, Waverly Hall, Geneva, Upatoi, Ellerslie, Box Springs,
Midland, Marion Estates, Juniper, Baughville and Olive Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3273 8481 3273 8456 3249 8453 3248 8483
TIME...MOT...LOC 1839Z 354DEG 9KT 3267 8470
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 2:49 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 PM EDT TUE AUG 7 2018
GAZ081-071915-
Crawford GA-
249 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 315 PM
EDT...
At 249 PM EDT...a strong thunderstorm was over Roberta...moving south
at 10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Roberta, Knoxville, Lee Pope, Sandy Point, Horns and Nakomis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3255 8402 3256 8405 3257 8405 3258 8407
3263 8407 3263 8406 3264 8408 3269 8411
3268 8412 3269 8412 3277 8411 3278 8390
3263 8385 3258 8393 3255 8395 3256 8396
3253 8400
TIME...MOT...LOC 1849Z 354DEG 9KT 3271 8400
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Aug 7, 2:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
256 PM EDT TUE AUG 7 2018
GAZ084-071930-
Wilkinson GA-
256 PM EDT TUE AUG 7 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON COUNTY UNTIL
330 PM EDT...
At 255 PM EDT...a strong thunderstorm was over Ivey, or 8 miles
northwest of Irwinton...moving southeast at 5 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Irwinton, Gordon, Ivey, McIntyre and Toomsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3270 8324 3289 8339 3294 8334 3295 8329
3294 8328 3296 8326 3298 8321 3297 8318
3298 8317 3299 8318 3293 8306 3291 8305
3288 8305 3288 8304
TIME...MOT...LOC 1855Z 313DEG 6KT 3291 8327
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 11:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Aug 7, 3:32 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Aug 7, 6:42 AM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Aug 7, 7:11 AM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Aug 7, 7:46 AM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Aug 7, 12:43 PM EDT | Special Weather Statement | FFC | Heard | 32 min |
| Aug 7, 1:15 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 30 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Aug 7, 1:38 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Aug 7, 1:47 PM EDT | Special Weather Statement | FFC | Henry, Newton | 43 min |
| Aug 7, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 39 min |
| Aug 7, 2:20 PM EDT | Special Weather Statement | FFC | Jones | 40 min |
| Aug 7, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 33 min |
| Aug 7, 2:30 PM EDT | Special Weather Statement | FFC | Schley, Taylor | 45 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Butts, Henry, Morgan, Newton | 25 min |
| Aug 7, 2:39 PM EDT | Special Weather Statement | FFC | Talbot | 51 min |
| Aug 7, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 28 min |
| Aug 7, 2:49 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Aug 7, 3:02 PM EDT | Special Weather Statement | FFC | Morgan | 28 min |
| Aug 7, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 23 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Macon | 50 min |
| Aug 7, 3:20 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 25 min |
| Aug 7, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 3:31 PM EDT | Special Weather Statement | FFC | Talbot | 44 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | FFC | Greene | 25 min |
| Aug 7, 3:42 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Aug 7, 3:52 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Aug 7, 3:54 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 36 min |
| Aug 7, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 27 min |
| Aug 7, 4:12 PM EDT | Special Weather Statement | FFC | Houston | 33 min |
| Aug 7, 4:15 PM EDT | Special Weather Statement | FFC | Twiggs | 30 min |
| Aug 7, 4:17 PM EDT | Special Weather Statement | FFC | Meriwether, Pike, Troup | 28 min |
| Aug 7, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 7, 4:34 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 26 min |
| Aug 7, 4:38 PM EDT | Special Weather Statement | FFC | Glascock, Hancock, Warren | 37 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 35 min |
| Aug 7, 4:50 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 25 min |
| Aug 7, 4:53 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Aug 7, 5:05 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Aug 7, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 7, 5:34 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Aug 7, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Aug 7, 5:54 PM EDT | Special Weather Statement | FFC | Laurens | 36 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 28 min |
| Aug 7, 6:19 PM EDT | Special Weather Statement | FFC | Wilcox | 41 min |
| Aug 7, 6:26 PM EDT | Special Weather Statement | FFC | Dodge | 49 min |
| Aug 7, 6:27 PM EDT | Special Weather Statement | FFC | Treutlen | 48 min |
| Aug 7, 6:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Aug 7, 6:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Wilcox | 27 min |
| Aug 7, 7:16 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.